nico (dysrhythmic) wrote,
  • Mood: hot

Should I be scared, or just enjoy it?

Lately I've been taking niacin to flush my system of any traces of the demon weed. Apparently it's good for that. The bottle said that it "supports a healthy blood lipid profile," which I take to mean that it speeds up the leaching of THC from your body, fat-soluble as it is. I just interviewed for a job with the city (public defender), so I don't want to take any chances in case they spring a piss test on me.

That said, the stuff has as one of its side effects what a warning on the back of the bottle refers to as a "temporary flushing reaction." In other words, I turn red and my skin burns a lot and itches a little for about ten, fifteen minutes. The first couple of times I took it, this didn't happen. Then the first time, it was just my upper back, face, and neck. It was a little stronger the next time, and this time (it's just wearing off now) my whole upper body turned bright red (except for the part of my left elbow where I busted up my arm a little over a month ago), and burned so much that I couldn't tell whether or not it was unpleasant, since there was no pain, just heat. I could feel my pulse in my eardrums.

What I'm trying to say is that this would be kind of cool if it didn't get a little stronger each time. That's the part that worries me. Oh well, at least the pills are apparently vegetarian.
  • Post a new comment

    Error

    default userpic
  • 3 comments